zbMATH — the first resource for mathematics

Einige Bemerkungen über die Auffindung der rationalen Punkte auf gewissen algebraischen Gebilden. (German) Zbl 0066.39702

Full Text: DOI EuDML
[1] Hardy, G. H., andE. M. Wright: An Introduction to the Theory of Numbers 1938. · Zbl 0020.29201
[2] Hasse, H.: Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. Teil II: Reziprozitätsgesetz. Jber. dtsch. Math.-Ver., Erg.-Bd.6 (1930). · JFM 56.0165.01
[3] Mordell, L. J.: Rational points on cubic surfaces. Publ. Math. Debrecen1, 1-6 (1949). · Zbl 0033.16001
[4] Segre, B.: A parametric solution of the indeterminate cubic equationz 2 =f(x,y). J. London Math. Soc.18, 226-233 (1943). · Zbl 0060.09303 · doi:10.1112/jlms/s1-18.4.226
[5] Segre, B.: On arithmetical properties of singular cubic surfaces. J. London Math. Soc.19, 84-91 (1944). · Zbl 0060.09208
[6] Selmer, E. S.: Sufficient congruence conditions for the existence of rational points on certain cubic surfaces. Math. Scand.1, 113-119 (1953). · Zbl 0051.03202
[7] Skolem, Th.: Diophantische Gleichungen. Erg. Math.5, H. 4 (1938). · Zbl 0018.29302
[8] Skolem, Th.: On the existence of a multiplicative basis for an arbitrary algebraic field. Det Kong. Norske Vidensk. Selsk., Forh.20, Nr. 2 (1947). · Zbl 0041.02001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.